Open Access
Translator Disclaimer
2011 Rodrigues's Formulas for Orthogonal Matrix Polynomials Satisfying Higher-Order Differential Equations
Antonio J. Durán
Experiment. Math. 20(1): 15-24 (2011).

Abstract

We develop a method to find Rodrigues’s formulas for orthogonal matrix polynomials satisfying higher-order differential equations with coefficients independent of $n$.

Citation

Download Citation

Antonio J. Durán. "Rodrigues's Formulas for Orthogonal Matrix Polynomials Satisfying Higher-Order Differential Equations." Experiment. Math. 20 (1) 15 - 24, 2011.

Information

Published: 2011
First available in Project Euclid: 6 October 2011

zbMATH: 1261.42042
MathSciNet: MR2802721

Subjects:
Primary: 42C05

Keywords: Differential equations , matrix orthogonality , orthogonal polynomials , Rodrigues's formulas

Rights: Copyright © 2011 A K Peters, Ltd.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.20 • No. 1 • 2011
Back to Top